Moment matrices in conditional heteroskedastic models under elliptical distributions with applications in AR-ARCH models

Shuangzhe Liu, Chris Heyde, Wing-Keung Wong

Research output: Contribution to journalArticle

3 Citations (Scopus)
5 Downloads (Pure)

Abstract

It is well known that moment matrices play a very important role in econometrics and statistics. Liu and Heyde (Stat Pap 49:455–469, 2008) give exact expressions for two-moment matrices, including the Hessian for ARCH models under elliptical distributions. In this paper, we extend the theory by establishing two additional moment matrices for conditional heteroskedastic models under elliptical distributions. The moment matrices established in this paper implement the maximum likelihood estimation by some estimation algorithms like the scoring method. We illustrate the applicability of the additional moment matrices established in this paper by applying them to establish an AR-ARCH model under an elliptical distribution
Original languageEnglish
Pages (from-to)621-632
Number of pages12
JournalStatistical Papers
Volume52
Issue number3
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Moment matrices in conditional heteroskedastic models under elliptical distributions with applications in AR-ARCH models'. Together they form a unique fingerprint.

  • Cite this